Contact Us

Duragesic Patch
*    Denotes required field.

   * First Name 

   * Last Name 

   * Email 

Phone 

Cell Phone 

Street Address 

Zip Code 

City 

State 

Date you started taking this drug:

Date you stopped taking this drug:

   * Please describe your case:

For verification purposes, please answer the below question:
+
=

No Yes, I agree to the Parker Waichman LLP disclaimers. Click here to review.

Yes, I would like to receive the Parker Waichman LLP monthly newsletter, InjuryAlert.

please do not fill out the field below.


Company Recalling Its Pain Skin Patch

Leak May Cause Overdose, Withdrawal

Apr 9, 2004 | www.clickondetroit.com

The maker of a skin patch used to treat pain is voluntarily recalling its product.

Janssen Pharmaceutica Products, L.P., is expanding its U.S. recall of the Duragesic pain patch to include five lots of the product.

The patches are coated with an opiate gel, and the manufacturer says some of the patches may leak, causing patients to get too much or too little medication.

The leak could lead to an overdose or withdrawal symptoms.

Anyone who has 75 mcg/hour DURAGESIC patches should examine the control number that appears on the bottom flap of the outer carton or back of the foil pouch. Those who have patches from lots with control numbers 0327192, 0327193, 0327294, 0327295, and 0330362 must contact their physician or pharmacist immediately for specific instructions on returning patches from recalled lots and obtaining a new supply.

Patients wearing other dosage strengths or Duragesic patches that are not from the recalled lots can continue to wear them. Sudden discontinuation of Duragesic can cause serious health problems.


Related articles
Parker Waichman Accolades And Reviews Best Lawyers Find Us On Avvo